# SDR 95ZZZX5951

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4661A
- Make and model: Cessna 180
- Aircraft serial: 32258
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 971230412
- Condition: Cracked
- Location: Fs 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND BULKHEAD CRACKED AT THE 12:00 O'CLOCK POSITION BETWEEN THE RIVETS THAT ATTACH DORSAL FIN ATTACH FITTING.  IT IS DIFFICULT TO SEE WHEN INSPECTING AND EASILY MISSED.  A SMALL DOUBLER SHOULD BE INSTALLED WHEN THE VERTICAL STABILIZER IS REMOVED PER AC 43.13-1A.  BULKHEAD SHOULD BE INSPECTED EACH 200 HOURS UNTIL A DOUBLER IS INSTALLED.  PART TT, 2,686.0 HOURS.
